# SDR P5CA0601497

- Difficulty date: August 30, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 23,950 hours, 4,130 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 1267629
- Part serial: 11515
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN FLAPS 5 SELECTED, EICAS MESSAGE -FLAPS PRIMARY- THEN EICAS MESSAGE -FLAP DRIVE-.  OBSERVED RT OUTBOARD L/E FLAP STUCK.  STATUS MESSAGE -LE MULTIDRIVE-.  QRH COMPLIED WITH.  REMOVED AND REPLACED RIGHT OUTBOARD L/E POWER DRIVE UNIT PER AMM 27-81-03.  OPS CHECK NORMAL.
